Are teeth tremors a withdrawal effect from celexa (citalopram)?

Hard to say. I researched celexa, (citalopram) and it appears that some people who take it may develop some types of tremors. Hard to say it teeth tremors are a side effect of taking, a side effect of withdrawal or both. I would consult your dr. Who may have to contact the pharmacy or the drug rep/company.
Not sure. I'm not sure what you mean by teeth tremors... If you mean teeth chattering... I suppose it could happen... But it should go away as you stay off the celexa (citalopram). If not, i would suggest talking with your physician and dentist about your tremors... Best wishes..

Related Questions

At rest & active tremors for a yr now. No drug or alcohol use except clonzapeam 0.25mg & celexa (citalopram) 10mg. Had tremors b4 starting celexa (citalopram). Clonz making it?

Magnesium. Fatigue, anxiety, and tremor are all symptoms of magnesium deficiency. Calcium can block the uptake of magnesium. Poor stomach acid, low 25-oh vit d, chronic stress, caffeine use, and exposure to loud noise predispose to magnesium deficiency. Topical magnesium oil and green vegetables with supplemental taurine to enhance mag uptake, stress reduction, and gentle exercise can help. Read more...
Discuss with MD. Tremor intensity can worsen in response to fatigue, strong emotions, low blood sugar, cold and heat, caffeine, lithium salts, some antidepressants, and other factors. Essential tremors however are typical seen in an older population, monitor caffeine and stimulants that may be used for fatigue. These are more common offenders in your age group. Read more...

Tremors for a year now. Started celexa (citalopram) in jul 2013. 10mg no improvement. Previously on celexa (citalopram) 20mg in sep 2011 till june 2012. No tremors then?

Doubt drug rxtn. Skeptical that your Celexa (citalopram) is causing the tremor, and you could possess a familial essential tremor, but might have thyroid problems or a variety of neurological issues causing your complaints. Agree that a neurology consult could help. Read more...

Celexa (citalopram) and risperidone. Are these two together help for GAD and tremors?

Yes. Celexa (citalopram) helps with depression which is often associated with anxiety. GAD causes excessive anxiety and worry fatigue, irritability, restlessness, muscle tension, poor concentration and sleep disturbance which then causes depression. Sometimes minor tranquilizers work but when the anxiety reaches psychotic proportions, Risperdal and drugs in this class are used. Read more...

What dosage of celexa (citalopram) to doctors perfer in order to help with physical anxiety symptoms such as lightheadedness, body tremors, and ill feeling daily?

More to it... 20 mg/day is typical, but with anxiety (vs. Depression), it is best to start with a smaller dose (e.g., 5 mg) and increase slowly, because the drug will likely increase your anxiety first, before it helps. Also, medication alone is not optimal treatment. Psychotherapy (talk therapy) should help you understand and overcome the cause(s) of your anxiety (not just the symptoms). Read more...

Went off celexa (citalopram) in august 2012. Had tremors ever since september 2012. Was on celexa (citalopram) for 8 months. Tremors are still going on. Had MRI 5 months. Neg?

Tremor. Some medications can trigger development of tremor, which usually resolves shortly after stopping the medication. Rarely, tremor can persist longer. Your tremors may still be resolving from celexa, (citalopram) but their development over 2 or 3 weeks after you stopped the drug decreases the likelihood of thisetiology. There are treatments for tremor to minimize its effect in your life as it hopefully resolves. Read more...
Tremors. There may be another reason for your tremors rather than the discontinuation of celexa (citalopram). I would consult with your doc first. You may need to be referred to neurology as well. Read more...

What conditions would cause constant body tremors? Normal MRI in feb 2013. On celexa (citalopram) 20mg for a month now and tremors are still the same...

Some considerations. Some folks suffer from heredofamilial tremors, or essential tremors, others may experience thyroid problems, anemias can seemingly cause tremors on occasion, and anxiety can cause tremors, amongst a number of problems. In my experience, it is very rare to experience tremor control with celexa (citalopram). If this remains a substantial problem, might try to see a neurologist. Read more...